# SDR QXEA200602943

- Difficulty date: November 5, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 12,758 hours, 9,271 cycles
- Engine: Ge CF348C1
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Fmu
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START RECEIVED A FUEL LOW TEMP MASTER CAUTION MESSAGE. RETURNED TO THE GATE. MAINTENANCE CLEANED AND RESEATED THE CONNECTOR PLUG FOR THE NR 2 FMU. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE. NO PARTS REPLACED.
